# SDR CALA2018110972317

- Difficulty date: November 5, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53112307200201
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR FR-16 NO.7 DOOR STOP LOWER AND UPPER I/B HOLES HAVE A C RACK INDICATION AT THE INTERCOSTAL A3NB-53-4-6304 AD 2017-22-03 PER HAECO LCQ NON ROUTINE 9296779 GENERATED BY V061632 REMOVED AND REPLACED INTERCOSTA AT FR16R TO FR15R NO.7 STOP LOCA TION IAW A320 SRM 51-72-911-001 MAJOR REPAIR, SDR BY MECH V07484 5 INSP BY V892442
